Covering digraphs by paths

Nathan Linial*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


The problems of minimum edge and minimum vertex covers by paths are discussed. The results relate to papers by Gallai-Milgram, Meyniel, Alspach-Pullman and others. One of the main results is concerned with partially ordered sets.

Original languageAmerican English
Pages (from-to)257-272
Number of pages16
JournalDiscrete Mathematics
Issue number3
StatePublished - 1978


Dive into the research topics of 'Covering digraphs by paths'. Together they form a unique fingerprint.

Cite this